# SDR UPS02239555

- Difficulty date: September 15, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILSKID COMPT LEFT UPPER TENSION TIE AFT FITTING CRACKED.  REPLACED TENSION TIE FITTING IAW DRAWING 65-25992 AND SRM 51-30-02.
